# SDR AALA202505073170

- Difficulty date: April 4, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 66,895 hours, 28,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR SUPPORT AT BS 271.5, S17R, RBL 14. REPLACED FLOOR SUPPORT PER AARD 51-00-05-1.
